Homotopy invariance of the Conley index and local Morse homology in Hilbert spaces - Publikacja - MOST Wiedzy

Wyszukiwarka

Homotopy invariance of the Conley index and local Morse homology in Hilbert spaces

Abstrakt

In this paper we introduce a new compactness condition — Property-(C) — for flows in (not necessary locally compact) metric spaces. For such flows a Conley type theory can be developed. For example (regular) index pairs always exist for Property-(C) flows and a Conley index can be defined. An important class of flows satisfying the this compactness condition are LS-flows. We apply E-cohomology to index pairs of LS-flows and obtain the E-cohomological Conley index. We formulate a continuation principle for the E-cohomological Conley index and show that all LS-flows can be continued to LS-gradient flows. We show that the Morse homology of LS-gradient flows computes the E-cohomological Conley index. We use Lyapunov functions to define the Morse–Conley–Floer cohomology in this context, and show that it is also isomorphic to the E-cohomological Conley index.

Cytowania

  • 1

    CrossRef

  • 1

    Web of Science

  • 1

    Scopus

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
JOURNAL OF DIFFERENTIAL EQUATIONS nr 263, wydanie 11, strony 7162 - 7186,
ISSN: 0022-0396
Język:
angielski
Rok wydania:
2017
Opis bibliograficzny:
Izydorek M., Rot T., Starostka M., Styborski M., Vandervorst R.: Homotopy invariance of the Conley index and local Morse homology in Hilbert spaces// JOURNAL OF DIFFERENTIAL EQUATIONS. -Vol. 263, iss. 11 (2017), s.7162-7186
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1016/j.jde.2017.08.007
Bibliografia: test
  1. A. Abbondandolo. A new cohomology for the Morse theory of strongly indefinite functionals on Hilbert spaces. Top. Methods Nonlinear Anal, 9:325-382, 1997. otwiera się w nowej karcie
  2. A. Abbondandolo and P. Majer. Morse homology on Hilbert spaces. Communi- cations on Pure and Applied Mathematics, 54(6):689-760, 2001. otwiera się w nowej karcie
  3. A. Abbondandolo and P. Majer. A Morse complex for infinite dimensional man- ifolds. I. Advances in Mathematics, 197(2):321-410, 2005. otwiera się w nowej karcie
  4. V. Benci. A new approach to the Morse-Conley theory and some applications. Annali di matematica pura ed applicata, 158(1):231-305, 1991. otwiera się w nowej karcie
  5. A. Banyaga and D. Hurtubise. Lectures on Morse homology, volume 29 of Kluwer Texts in the Mathematical Sciences. Kluwer Academic Publishers Group, Dor- drecht, 2004. otwiera się w nowej karcie
  6. K.C. Chang. Methods in nonlinear analysis. Springer Science & Business Media, 2006. otwiera się w nowej karcie
  7. C. Conley. Isolated invariant sets and the Morse index, volume 38 of CBMS Re- gional Conference Series in Mathematics. American Mathematical Society, Prov- idence, R.I., 1978.
  8. K. Gęba, M. Izydorek, and A. Pruszko. The Conley index in Hilbert spaces and its applications. Studia Mathematica, 134(3):217-233, 1999.
  9. M. Izydorek and K. P. Rybakowski. On the Conley index in Hilbert spaces in the absence of uniqueness. Fund. Math, 171:31-52, 2002. otwiera się w nowej karcie
  10. M. Izydorek. A cohomological Conley index in Hilbert spaces and applications to strongly indefinite problems. Journal of Differential Equations, 170(1):22 -50, 2001. otwiera się w nowej karcie
  11. M. Izydorek. The LS-index: a survey. In Morse theoretic methods in nonlinear analysis and in symplectic topology, volume 217 of NATO Sci. Ser. II Math. Phys. Chem., pages 277-320. Springer, Dordrecht, 2006. otwiera się w nowej karcie
  12. J. Maksymiuk. The cohomological span of ls-conley index. Journal of Differential Equations, 259(11):5640-5666, 2015. otwiera się w nowej karcie
  13. K. Maurin. Analysis. Part I. D. Reidel Publishing Co., Dordrecht-Boston, Mass.; PWN-Polish Scientific Publishers; Warsaw, 1976. Elements, Translated from the Polish by Eugene Lepa.
  14. K. Mischaikow and M. Mrozek. Conley index. In Handbook of dynamical systems, Vol. 2, pages 393-460. North-Holland, Amsterdam, 2002. otwiera się w nowej karcie
  15. J. F. Reineck. Continuation to gradient flows. Duke Math. J., 64(2):261-269, 11 1991. otwiera się w nowej karcie
  16. T.O. Rot. Morse-Conley-Floer homology. PhD thesis, VU, Amsterdam, Decem- ber 2014. otwiera się w nowej karcie
  17. T.O. Rot and R.C.A.M Vandervorst. Functoriality and duality in Morse-Conley- Floer homology. Journal of Fixed Point Theory and Applications, 16(1-2):437- 476, 2014. otwiera się w nowej karcie
  18. T.O. Rot and R.C.A.M. Vandervorst. Morse-Conley-Floer homology. Journal of Topology and Analysis, 6(3):305-338, 2014. otwiera się w nowej karcie
  19. K.P. Rybakowski. The homotopy index and partial differential equations. Springer Science & Business Media, 2012. otwiera się w nowej karcie
  20. D. Salamon. Connected simple systems and the Conley index of isolated invariant sets. Transactions of the American Mathematical Society, 291(1):1-41, 1985. otwiera się w nowej karcie
  21. M. Starostka. Morse cohomology in a Hilbert space via the Conley index. Journal of Fixed Point Theory and Applications, 17(2):425-438, 2015. otwiera się w nowej karcie
  22. J. Weber. The Morse-Witten complex via dynamical systems. Expo. Math., 24(2):127-159, 2006. otwiera się w nowej karcie
  23. Gdansk University of Technology, Faculty of Applied Physics and Math- ematics, Gabriela Narutowicza 11/12, 80-233 Gdansk, Poland 2 Mathematisches Institut, Universität zu Köln, Weyertal 86 -90, 50931 otwiera się w nowej karcie
  24. Köln, Germany. thomas.rot@uni-koeln.de
Weryfikacja:
Politechnika Gdańska

wyświetlono 55 razy

Publikacje, które mogą cię zainteresować

Meta Tagi